MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXIAL SCREW 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH SI POLYAXIAL SCREW 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179712640
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code kwp; kwq; mnh; mni; osh.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that the patient underwent for a removal surgery due to pseudarthrosis l4-5 and prolongation to s1.L5 screws were loose bilateral and removed.No new screws could be used because of the large hole in the pedicle.Prolongation to s1 and rod insertion and fixation l4-s1.The surgery was completed successfully without delay.There were no patient consequences.Concomitant device reported: unknown rods (part# unknown, lot# unknown, quantity unknown ), unknown setscrews (part# unknown, lot# unknown, quantity unknown ).This complaint involves two (2) devices.This report is for (1) si polyaxial screw 6 x 40mm.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot, lot # provided is not a valid number, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: udi updated.D11: additional concomitant device reported.H11/d4: the combination of the product code: 179712640and lot number: 179712640 doesn't exist in our system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4.

Brand Name
SI POLYAXIAL SCREW 6 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11148075
Report Number1526439-2021-00129
Device Sequence Number3494532
Product Code MAX
UDI-Device Identifier10705034067728
UDI-Public10705034067728
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179712640
Device Catalogue Number179712640
Device Lot Number179712640
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer01/20/2021
02/23/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date02/08/2021
03/09/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SI POLYAXL SCREW 6 X 40MM; UNKNOWN LOCKING/SET SCREWS; UNKNOWN RODS; SI POLYAXL SCREW 6 X 40MM; UNKNOWN LOCKING/SET SCREWS; UNKNOWN RODS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR